# SDR DALA2019052303204

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1087293) DURING INSPECTION FOUND CRACK SUPPORT ZEE FROM BS 480 + 10 INCH TO BS 500E + 10 INCH AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED SUPPORT ZEE FROM BS 480+10 INCH TO BS 500E+10 INCH AND STR 26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG #143A7500 SHEET 34 REV O AND SRM 53-00-53 REPAIR 6.
